# SDR CALA2022052301319

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 74,388 hours, 26,547 cycles
- System (JASC): 3150 · Central Warning
- Part: Speed Switch
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 130KNOTS DUE TO TAKEOFF COFIGURATION  HORN AND ANNUNCIATION. FOUND SWITCH ASSY SPEEDBRAKE LOOSE, WILL NEED REPLACEMENT ADD EMP:U332357 ACCOMPLISHED FIM 31-51 TASK 803 FOUND SPEED BRAKE TAKE-OFF WARNING  SW S651, ACCOMPLISHED TAKE OFF WARNING TEST AS PER AMM 31-51-00-700-803-C-1 TEST OK ALL VALUES WITHING OPERATIONAL LIMITS, TAXIED ACFT TO GATE NO WARNING DURING TAXI. ADD EMP:U373407 SPEED BRAKE SW REPLACED AND OPS CHECK PERFORMED ALL VALUES CORRECT
